# SDR SWAA2021031851349

- Difficulty date: February 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS767 BETWEEN LBL21 TO RBL21 AND WL155.5 AT AFT CARGO COMPARTMENT / REPLACED STRAP LOCATED BS 767 BTW LBL 21 TO RBL 21 AND WL 155.5 AFT C. COMPARTMENT P/N USED 146A9401-4 PO 2021-120553 IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9
